Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Legal Herbal High drug, Head Candy emergency ?

i was at a festival over the last 3 days, On the last night i took a legal herbel high called head candy, i consumed 2 pills i am over the 60kg suggested weight for 2. Stupidly, i had consumed several beers beforehand and i now realize you are not suppost to. The only effects i felt were an increased heart rate, it feels like my heart is pumping harder and faster, and i vommited a sort of brownie liquid. I am now home from the festival and have just read about some terrifying stories of this drug, my legs are feeling very aggitated and my heart rate is still higher than normal.... what most worries me is a post on a drugs forum that a guy took head candy after drinking and had the effects of vommiting a brownie colour like me, he started to feel worse and worse until he thought he was going to die, he called an ambulance and spent the night in a Cardiac unit attatched to a heart monitor, apparantly his heart had started to fail, i am worried but dont want to tell my parents
Sat, 12 Dec 2009
Report Abuse
Question is related to
Medical Topics ,  
  User's Response
's  Response
Believe me, your parents won't be angry. They would be upset if they lost you. The last thing you want to do is cause any or further heart damage by waiting. They can administer oxygen and heart strengtheners if there is potential damage. If nothing is wrong, you can find peace of mind at least.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I do hurt a lot of times all over, If I run out of my medicine too soon I start detoxing, Some times people want your medicine and you think well it want hurt to give a couple away.But I have had a lot of my medicine stole from me.I fill like getting off the medicine.I also drink too much caffeine.I feel like a drug addict only I have legal prescriptions.How would I get off the medicine without any body knowing? Sincerely Robbie

doctor1 MD

Hi, I took cocaine at a party on Saturday, and have been snorting legal party powders quite regularly over the past month... I now have flu symptoms (high temperature, sore throat , runny nose, head ache, aching body), I also have really sore nostril ( the one I snort from) that bleeds sometimes... Is this flu, or something related to taking drugs? I ve had a temperature for 3 days now.

doctor1 MD

Actually, the question I have is related to drug provided to a friend at the onset of a knee injury. This is a Workers Compensation Case and I believe that the doctor, maybe unknowningly, prescribed more drugs than needed and therefore, filing a Lien against this W/C case. IN other words, I have checked a few of the drug descriptions and find that the drugs are ok, my problem is more of a legal nature than a medical one. I was trying to find out what all the drugs were prescribed for. I really think the doctor over prescribed, because he was dispensing these drugs from his office makes validation almost impossible expecially since the doctor is now retired and his office is closed. Therefore, the Lien is really questionable. I need to find out how many bottles of prescriptions are sitting in my friends medicine cabinet. The problem I am having is why didn t someone inquire if the patient was even taking all the drugs prescribed. The patient had monthly visits to the doctor, hence all the prescriptions. On a legal viewpoint, I may have to decide on a settlement because it seems to me that too many drugs were prescribed.

Recent questions on  Heart rate monitor

doctor1 MD

I have been diagnosed with very frequent premature ventricular complex. I have had 4 ECG all borderline or abnormal with different automated messages: 1. probable anteroseptal infarct old 2. negative T wave anterior 3. minimal ST depression . All...

doctor1 MD

I have been diagnosed with very frequent premature ventricular complex. I have had 4 ECG all borderline or abnormal with different automated messages: 1. probable anteroseptal infarct old 2. negative T wave anterior 3. minimal ST depression . All...

doctor1 MD

I thought I was having anxiety attacks that always hit right before a bowel movement. ..I'd get hot or cold , spacey head feeling, increased awareness of heartbeat etc...but got a fit bit for my birthday with a heart rate monitor so ive been able...

doctor1 MD

my son eats alot of fish...tuna, exercises hard each day, does alot of cardio...once had tighten of chest at gym...his ekg was adnormal...doc said maybe sinus bradycardia..now has to go trough 24 hour heart monitor and echo...never took a mercury poison test...should he do so. never had a problem with heart..only one time short breath pulse is 38-46...

doctor1 MD

I was b12 defiecient and anemic and put on iron and weekly shots for b12 for a month then dropped to once a month! Been experecing low heart rate at doctors office 40 s did Ekg came back fine but low heart rate! Put me on heart monitor for two weeks now. Experencing shortness of breath, fatigue, etc! I only take vitamins, calcium, multi vit, iron x2, and the now monthly shot of b12. any suggestions? Is anything I m taking doing this?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...



My blood pressure is excellent, but I woke up last night with a pulse rate of 111. my husband stated go to the ER. My EKG was good, the heart monitor was good, it went down to 87, 82, but I do have a thyroid problem, think that could be the problem. The doctor also stated I had a heart mummer?? that was new :( but can you help me. Then she stated they may be given me to much thyroid medication.